Next Article in Journal
Finite Element Modeling of Drillstrings
Previous Article in Journal
Relation between Darboux Instantaneous Rotation Vectors of Curves on Time-Like Surface
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2002, 7(3), 235-239; doi:10.3390/mca7030235

Some Properties of Ruled Surfaces under Homothety in E3

Ondokuz MayıS Univ., Faculty of Arts & Sciences, Department of Mathematics, Samsun, Turkey
Authors to whom correspondence should be addressed.
Published: 1 December 2002
Download PDF [230 KB, uploaded 1 April 2016]


It is clearly that, If f : E3E3 is a homothety and \(\varphi\) is a surface in three dimensional Euclidean space E3, \(f(\varphi) = \overline{\varphi}\) is also a surface in E3. In this paper, the surface \(\varphi\) has been taken a ruled surface, specially. It was shown that image surface \(f(\varphi) = \overline{\varphi}\) has been a ruled surface, too. Furthermore, It was investigated whether some properties related with ruled surfaces on \(\varphi\) have been invariant under the homothety f or not.
Keywords: Ruled Surface; Homothety; Connection Preserving Map Ruled Surface; Homothety; Connection Preserving Map
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kasap, E.; Yüce, S.; Kuruoğlu, N. Some Properties of Ruled Surfaces under Homothety in E3. Math. Comput. Appl. 2002, 7, 235-239.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top